MAUDE Adverse Event Report: BECKMAN COULTER, INC DXC 500 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC DXC 500 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE JP
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer performed troubleshooting with the assistance of a beckman customer technical specialist (cts) and resolved their issue.The probable cause was identified as use error.The customer admitted to beckman that they failed to perform quality control (qc) after completing maintenance and calibrating the analyzer.The customer confirmed once qc was run, no further issues were observed.Based on the available information provided, there was no evidence of an analyzer or reagent malfunction, and no hardware parts were replaced.The customer verified the analyzer resumed to normal operation.Section a2, a3, a4, and a5: information not provided by customer.The beckman coulter internal identifier is (b)(6).
 
Event or Problem Description
The customer reported that one patient had low sodium results on their dxc 500 au clinical chemistry analyzer.The sample was re-analyzed with normal result.Due to low sodium result was released outside the laboratory, the patient received treatment with 3% sodium through iv for 10 minutes.The customer indicated the patient was not harmed, and no death was reported.No further information was provided.The customer did not provide patient demographics but shared the results for this patient.

Brand Name
DXC 500 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key23844218
Report Number9612296-2025-01044
Device Sequence Number9543594
Product Code JJE
UDI-Device Identifier14987666545065
UDI-Public(01)14987666545065(11)250610
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K220977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE JP
Device Catalogue NumberC63520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown